# SDR CALA9601219

- Difficulty date: August 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14383
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26312
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Condition: Leaking
- Location: Rt Pack
- Part time: 4,667 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A SOUR/MUSTY ODOR WAS OBSERVED IN THE CABIN DURING DESCENT AT 6,000 FEET.  THE ODOR STOPPED AFTER LANDING.  MAINTENANCE FOUND THE RT ACM LEAKING.  THE RT ACM WAS REMOVED AND REPLACED IAW MM 21-51-1,. OPERATIONAL CHECKS WERE GOOD WITH NO LEAKS NOTED.
